# SDR SWAA2019042331909

- Difficulty date: March 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON R/H HORIZONTAL STABILIZER RIB STAB STA 120.30 NEAR BOTTOM IN RADIUS OF CURVE (MARKED)          / REPAIRED IAW SRM 55-10-09-2R-4,
